# SDR HNAA2024040100237

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,851 hours, 46,793 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: UNKNOWN
- Condition: False Indication
- Location: Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP MSG IN ICING CONDITIONS FACT  30MAR24  20:00  PHL R+R BLEED 2 TEMP SENSOR AT PRECOOLER IAW AMM 36-20-01. OPS CHECK GOOD IAW 36-00-00-700-806A AND 30-00-00-700-801A, 802B
